# SDR ASAA2023022142040

- Difficulty date: February 21, 2023
- Submitted: February 23, 2023
- Operation: Air carrier
- Aircraft: N958AK
- Make and model: Boeing 737-9
- Aircraft serial: 44072
- Aircraft time: 126 hours, 47 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Actuator
- Part number: 7340753002
- Part serial: 1523
- Condition: Faulty
- Location: Apu Air Inlet
- Part time: 131 hours, 48 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CREW REPORTS MAINT LIGHT ON, STATUS SHOWS APU DOOR. GROUNDED - YES. FOUND MAINT MSG 49-15218, "INLET DOOR DID NOT CLOSE."  VERIFIED INLET DOOR FULLY CLOSED.  MAINT LIGHT INHIBITED FOR ACTIVE MSG REF MEL SEC 1A.  RELEASED PER MEL 49-11-01, APU INOP.  REMOVED AND REPLACED AIR INLET DOOR ACTUATOR REF B737-9 AMM 49-15-31.
